# SDR AALA202409197168

- Difficulty date: September 4, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 34,740 hours, 14,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57102
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER FLOOR SUPPORT AT STA 990, FROM RBL 34 TO RBL 41. REPLACED SUPPORT PER AARD 51-00-05.
